# SDR AALA20151025005

- Difficulty date: October 25, 2015
- Submitted: October 28, 2015
- Operation: Air carrier
- Aircraft: N815NN
- Make and model: Boeing 737823
- Aircraft serial: 33208
- Aircraft time: 18,696 hours, 7,237 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 149A55106
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR INTERCOSTAL ATTACH ANGLE CRACKED ON FWD SIDE OF FLOORBEAM AT STATION 520, BL0.  REPLACED INTERCOSTAL ATTACH ANGLE AT STATION 520, BL0 IAW AARD 51-00-05-1 & EA 255533.
